# SDR DALA2016102007442

- Difficulty date: October 20, 2016
- Submitted: October 21, 2016
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 72,431 hours, 19,756 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Condition: Unsecure
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUTOUT SEAL NOT SECURE AT RT NLG WW DOOR FWD HINGE.     CLEANED, PREPPED AND SECURED ORIG. SEAL IAW MM 20-00.
